# SDR HEEA0015690

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 7110 · Engine Cowling System
- Part: Brace Assy
- Part number: 350A58164301
- Condition: Bent
- Location: Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACE STRUT BENT AND SEPARATING.
